# SDR UIEA2024120301159

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 90,839 hours, 17,060 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65B140147
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND ON GIRT BAR FITTING FWD SIDE AND AFT SIDE.( 1. REPLACED THE DAMAGED FITTING (PN: 65B14014-7; 65B14012-7) (SUB KIT NO: 015U0817-11) I.A.W EO NO. 4453A528 PART 1 STEP 4. 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
